# SDR AALA20090714TUL17

- Difficulty date: July 9, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,593 hours, 28,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: DDK31131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BELOW CABIN FLOOR CENTER LINE IN AFT CARGO.  INSTALLED NEW INTERCOSTAL PER SRM 51-01
